MathSciNet Relay Station
MathSciNet bibliographic data
MR924771 (89f:22012) 22E27 (22E45)
Corwin, L.; Greenleaf, F. P. Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups. Trans. Amer. Math. Soc. 305 (1988), no. 2, 601–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement